International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1601-1620
Generalized -univex -set functions and parametric duality models in minmax fractional subset programming
Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA
Received 28 December 2003; Revised 3 October 2004
Copyright © 2005 G. J. Zalmai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct three parametric duality models and establish a
fairly large number of duality results under a variety of generalized -univexity assumptions for a discrete minmax fractional subset programming